# SDR AALA201909169038

- Difficulty date: September 3, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 16,979 hours, 8,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361100600000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET AREA FLOOR PANEL 231FF CRACKED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
